Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 4, NWS Shreveport, LA

March 8, 2012Bowie County, Cass County, Texas; 4 counties in Arkansas

NWS Shreveport, LA issued this flash flood warning at Mar 8, 2012, 5:09 PM CST for Bowie County, Cass County, Texas; 4 counties in Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2012, 5:09 PM CST (23:09 UTC)
Expired
Mar 8, 2012, 9:15 PM CST
In force
4 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Columbia County, AR, Lafayette County, AR, Miller County, AR, Union County, AR, Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 90 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 11.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
1.3
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WGUS54 KSHV 082309
FFWSHV
ARC027-073-091-139-TXC037-067-090315-
/O.NEW.KSHV.FF.W.0004.120308T2309Z-120309T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
509 PM CST THU MAR 8 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  WESTERN UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...WALDO...MCNEIL...MAGNOLIA...
  LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
  SOUTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 915 PM CST

* AT 503 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS OVER THE WARNED    
  AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
  CITY...VILLAGE...TAYLOR...SMITHLAND...RAVANNA...MOUNT HOLLY...
  MACEDONIA...LISBON...GARLAND...FOUKE...EMERSON...DODDRIDGE...
  CANFIELD...BUSSEY...BUCKNER...BRIGHTSTAR...BRADLEY AND ATLANTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3302 9276 3301 9284 3302 9404 3289 9445
      3328 9452 3345 9311 3339 9311 3338 9285

$$

05

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 3:48 PM CST, 1 hour 21 minutes earlier.

Area forecast discussion, Mar 8, 3:48 PM CST, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CST THU MAR 8 2012

.DISCUSSION...

RAINFALL AMOUNTS ARE NOT COMING IN AT THE VALUES GUIDANCE WAS
INDICATING FOR THIS AFTERNOON. SHOWERS AND THUNDERSTORMS ARE
FORMING ALONG THE FRONTAL BOUNDARY...BUT THE ACTIVITY IS JUST NOT
AS STRONG AS ANTICIPATED. HPC HAS BACKED OFF OF ITS MAX OVERNIGHT
PRECIP BY ABOUT AN INCH...SO WE WILL DELAY ISSUING A FLASH FLOOD
WATCH FOR TONIGHT AS GROUNDS SHOULD BE ABLE TO HANDLE RAINFALL
TOTALS OF ONE TO TWO INCHES.

SEVERE WEATHER THIS AFTERNOON AND EVENING WILL STILL BE IN PLAY
AND LIKELY MORE OF A PRIMARY THREAT THAN FLOODING. THE AREA IS
FAIRLY UNSTABLE ALONG AND SOUTH OF I20...WITH THE FRONT STILL
MARCHING SOUTH. THE SEVERE WEATHER FOCUS WILL STILL BE PRIMARILY
ALONG THE I20 CORRIDOR...WITH THE MAIN THREATS BEING HAIL AND
DAMAGING WINDS...ALTHOUGH TORNADOES CAN NOT BE RULED OUT. THE
MORNING SOUNDING STILL SHOWED SOMEWHAT OF A MID LEVEL CAP...AND IT
WILL BE INTERESTING TO SEE HOW MUCH OF THIS LIMITING FEATURE STILL
EXIST ON THE EVENING SOUNDING.

THE FORECAST REMAINS WET THROUGH THE WEEKEND...AS THE CUT OFF LOW
IN THE ROCKIES WILL SEND A SERIES OF UPPER LEVEL DISTURBANCES
ACROSS THE AREA THIS PERIOD. DECENT MOISTURE WILL REMAIN FOR THESE
DISTURBANCES TO TAP INTO...BUT SOME DRYING WILL BE OBSERVED IN
THE NORTHERN SECTIONS TOMORROW AS THE FRONT MOVES SOUTH OF THE
AREA. THE UPPER LOW WILL BEGIN TO MAKE ITS MOVE INTO THE PLAINS
SATURDAY NIGHT. A SURFACE LOW ALONG THE UPPER TEXAS COAST WILL LIFT
NORTH RETURNING THE FRONTAL BOUNDARY AS A WARM FRONT. THE HEAVIEST
RAIN WILL CONTINUE TO BE LOCATED IN THE VICINITY OF THIS FRONTAL
BOUNDARY.

A STRONG 5O KT LOW LEVEL JET AND UPPER LEVEL JET WILL SET UP
TOGETHER NICELY SATURDAY NIGHT AND SUNDAY ACROSS THE AREA.
DIVERGENCE ALOFT SHOULD ALSO HELP ENHANCE RAINFALL ACTIVITY...SO
OUR HEAVIEST RAIN MAY BE DELAYED UNTIL LATER IN THE WEEKEND.

MINIMAL CHANGES WERE MADE TO THE EXTENDED PACKAGE. THE EXTENDED
TEMPS ARE NEAR MEX NUMBERS...AND I JUST GENERALLY SPLIT THE
DIFFERENCE ON NAM AND MAV NUMBERS FOR THE SHORT TERM TEMPS.

ELEVEN

&&

.AVIATION...

SCATTERED CONVECTION IS EXPECTED TO INCREASE IN INTENSITY AND
COVERAGE FROM NW TO SE AS THE COLD FRONT SLOWLY MOVES THROUGH THE
REGION. FRONT IS CURRENTLY LOCATED ALONG A LINE FROM KTRL...TO
KDEQ...TO KPBF. IN ADDITION...ENOUGH INSTABILITY WILL BE PRESENT TO
SUPPORT A FEW STG TSTMS AHEAD OF THE COLD FRONT. SOME SITES HAVE
MANAGED TO IMPROVE TO VFR...BUT EXPECT MOSTLY MVFR CIGS TO PREVAIL
AFTER 09/00Z...AS WIDESPREAD CONVECTION OVERTAKES THE REGION. S/SE
WINDS AT 10 TO 15 KTS WITH OCCASIONAL GUSTS WILL SHIFT TO THE NORTH
AND REMAIN GUSTY...AS THE COLD FRONT MOVES ACROSS THE REGION THIS
AFTERNOON AND TONIGHT. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  46  55  44  60  54 / 100  60  70  80  70
MLU  47  53  42  64  56 / 100  80  50  60  70
DEQ  42  59  38  59  51 / 100  30  40  80  70
TXK  42  56  40  59  53 / 100  40  50  80  70
ELD  43  56  40  63  53 / 100  60  40  60  70
TYR  44  52  44  55  54 / 100  50  70  80  70
GGG  46  54  45  57  55 / 100  50  70  80  70
LFK  51  54  47  58  58 / 100  80  70  80  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.

11/12
Hazardous weather outlook, Mar 8, 11:55 AM CST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 AM CST THU MAR 8 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-091200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1155 AM CST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A HEAVY RAIN EVENT WILL CONTINUE SHAPING UP FOR THIS AFTERNOON AND
TONIGHT. ALSO...THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS
WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. A COLD
FRONT WILL BE MOVING SOUTH ACROSS THE AREA...WITH PLENTY OF
MOISTURE OUT AHEAD OF IT. UPPER LEVEL DISTURBANCES RIDING ALONG IN
THE SOUTHWEST FLOW ALOFT WILL FURTHER ENHANCE SHOWER AND
THUNDERSTORM ACTIVITY. THIS WILL LEAD TO HEAVY RAINFALL WITH
AMOUNTS BETWEEN TWO TO FOUR INCHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE COLD FRONT WILL PROGRESS SOUTH TO THE GULF COAST ON FRIDAY.
THEN IT IS EXPECTED BECOME NEARLY STATIONARY WITH A SURFACE LOW
FORMING ALONG THE UPPER TEXAS COAST. RAIN CHANCES WILL LINGER
ACROSS THE AREA AS WE MOVE THROUGH THE WEEKEND...AND THE SURFACE
LOW LIFTS NORTH SATURDAY AND SATURDAY NIGHT. THE FRONTAL BOUNDARY
WILL RETURN NORTH AS A WARM FRONT...PROVIDING ANOTHER ROUND OF
HEAVY RAINFALL WITH AN ADDITIONAL 1 TO 3 INCHES POSSIBLE.
ADDITIONAL RAINFALL IS EXPECTED SUNDAY AND SUNDAY NIGHT...AS THE
CUT OFF UPPER LOW FINALLY LIFTS NORTHEAST ACROSS THE PLAINS. HEAVY
RAINFALL WILL PROVIDE POSSIBLE FLOODING AND FLASH FLOODING. THE
RAIN DOES APPEAR TO TAPER OFF FROM WEST TO EAST LATE SUNDAY NIGHT
INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND
SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. ADDITIONAL ACTIVATION MAY
BE NEEDED INTO THE WEEKEND AS HIGH WATER BECOMES AN ISSUE.

ELEVEN

In the hours before

Special weather statement, Mar 8, 4:02 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CST THU MAR 8 2012

ARZ060-061-071-082300-
HEMPSTEAD-LAFAYETTE-NEVADA-
402 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...LAFAYETTE AND NEVADA...

INCLUDING THE FOLLOWING LOCATIONS...
     BLUFF CITY...BODCAW...ROSSTON AND WILLISVILLE...

AT 354 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS...LOCATED JUST TO THE
SOUTH AND EAST OF A LINE FROM PRESCOTT TO HOPE. THESE STORMS WERE
MOVING TO THE NORTHEAST NEAR 35 MPH.  .

MOTHBALL SIZE HAIL CAN BE EXPECTED WITH THESE STORMS.

VII
Special weather statement, Mar 8, 4:19 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
419 PM CST THU MAR 8 2012

TXZ097-108>112-082315-
BOWIE-CAMP-CASS-FRANKLIN-MORRIS-TITUS-
419 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN...MORRIS...TITUS...CASS...CAMP AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     CASON...COOKVILLE...DAINGERFIELD...DALBY SPRINGS...LEESBURG...
     MOUNT PLEASANT...NAPLES...NEWSOME...OMAHA...PITTSBURG...
     PURLEY...ROCKY BRANCH...SCROGGINS AND US 259 AND I 30
     INTERSECTION...

AT 417 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES NORTH OF NEWSOME...OR 6 MILES
NORTHWEST OF LEESBURG...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

VII
Special weather statement, Mar 8, 4:20 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
420 PM CST THU MAR 8 2012

TXZ125-126-136>138-082315-
GREGG-HARRISON-MARION-SMITH-UPSHUR-
420 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     GREGG...HARRISON...MARION...SMITH AND UPSHUR...

INCLUDING THE FOLLOWING LOCATIONS...
     BIG SANDY...CLARKSVILLE CITY...DIANA...EAST MOUNTAIN...
     GLADEWATER...HARLETON...LIBERTY CITY...LONGVIEW...ORE CITY...
     WEST MOUNTAIN...WHITE OAK AND WOODLAWN...

AT 417 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BIG SANDY...OR 7
MILES WEST OF GLADEWATER...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL IS EXPECTED WITH THIS STORM.

VII
Special weather statement, Mar 8, 4:58 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
458 PM CST THU MAR 8 2012

ARZ070>073-LAZ001>003-TXZ112-126-090000-
BOSSIER-CADDO-CASS-COLUMBIA-LAFAYETTE-MARION-MILLER-UNION-WEBSTER-
458 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CST...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA...LAFAYETTE AND MILLER...
IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTHEAST TEXAS...
     MARION AND CASS...
IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     ATLANTA...BRADLEY...BUSSEY...CALION...CANFIELD...DODDRIDGE...EL
     DORADO...EMERSON...LAWSON...LISBON...MACEDONIA...MAGNOLIA...
     MCNEIL...MOUNT HOLLY...NORPHLET...RAVANNA...SMACKOVER...
     SMITHLAND...TAYLOR...URBANA...VILLAGE...WALDO...WELCOME...
     WESSON...CULLEN...GILLIAM...HOSSTON...IDA...PLAIN DEALING...
     RODESSA...SPRINGHILL...VIVIAN...BEREA...BIVINS...JEFFERSON...
     KILDARE...LODI AND MCLEOD...

AT 451 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A LINE OF STRONG THUNDERSTORMS...EXTENDING FROM NEAR
JEFFERSON TEXAS...TO VIVIAN LOUISIANA...TO MAGNOLIA AND EL DORADO
ARKANSAS. THESE STORMS WERE LOCATED NEAR A COLD FRONTAL
BOUNDARY...WHICH IS SAGGING SLOWLY SOUTHWARD. HOWEVER...THE STORMS
WERE MOVING TO THE EAST NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES...CAN BE EXPECTED IN ADDITION TO VERY
HEAVY RAINFALL OF ONE TO NEAR TWO INCHES. PONDING OF WATER MAY OCCUR
IN LOW LYING AND URBAN AREAS. IN ADDITION...WINDS WILL SHIFT FROM
THE NORTH...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE ALONG THE COLD
FRONT WITH THESE STORMS.

VII
Special weather statement, Mar 8, 5:08 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CST THU MAR 8 2012

ARZ059-070-TXZ097-111-112-090000-
BOWIE-CASS-LITTLE RIVER-MILLER-MORRIS-
508 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER AND MILLER...
IN NORTHEAST TEXAS...
     MORRIS...CASS AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ASHDOWN...MANDEVILLE...OGDEN...RICHMOND...TEXARKANA...HOOKS...
     MAUD...NAPLES...NASH...NEW BOSTON...OMAHA...REDWATER...ROCKY
     BRANCH...SIMMS AND WAKE VILLAGE...

AT 503 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ROCKY BRANCH...OR 17 MILES
SOUTHWEST OF SIMMS...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES...CAN BE EXPECTED IN ADDITION TO VERY
HEAVY RAINFALL OF ONE TO NEAR TWO INCHES. PONDING OF WATER MAY OCCUR
IN LOW LYING AND URBAN AREAS. IN ADDITION...WINDS WILL SHIFT FROM
THE NORTH...WITH WIND GUSTS OF 30 TO 40 MPH POSSIBLE ALONG THE COLD
FRONT WITH THESE STORMS.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 9:30 AM CSTSevere Thunderstorm WarningSHVRed River45 min
Mar 8, 9:36 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus6 days
Mar 8, 9:36 AM CSTRiver Flood WarningSHVBowie, Cass, Morris10 days
Mar 8, 9:37 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus8 days
Mar 8, 9:38 AM CSTRiver Flood WarningSHVCass, Marion6 days

Nearby

Flash Flood Warnings in Arkansas, 2012Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.